# SDR USAA2011052091947

- Difficulty date: May 19, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 32,970 hours, 11,986 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 741104
- Part serial: 0818021
- Condition: Inaccurate
- Location: Oil System
- Part time: 9,017 hours, 3,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 1694 - TPA-PHL - EMERGENCY LANDING - NR 2 ENGINE & NR 2 IDG INDICATED A SUSTAINED HIGH OIL TEMPERATURE OF 150 DEGREES FOR A MAXIMUM OF 10 MINUTES.  DIVERTED TO JAX.  NR 2 OIL QUANTITY READING IS INACCURATE.  REMOVED AND REPLACED NR 2 ENGINE OIL QUANTITY TRANSMITTER PER AMM 79-31-15-05.  OPERATIONAL CHECK WAS GOOD.
